Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Smoking cannabis, right side of body numb, increased heart beat. Help

So today I was watching tv with my husband and had smoked cannabis not to much since I m not really that big on smoking cannabis when all of a sudden my whole right side of my body went unnatrually numb and my heart started to race. I didn t know what to do except to try to calm myself down. I tried eating, taking a shower and sleeping and nothing seemed to work my right side of my body was numb like this for over an hour and a half. Finally it started to go away and just my right ear felt and sounded weird to me compared to normal. I m 23 years old female, okay health and I don t know what s happening to me. Please help
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

What you experienced were symptoms of cannabis intoxication. Cannabis is known to cause both perceptual disturbances and racing heart beat. Feeling of numbness and odd hearing are due to perceptual disturbances and will gradually improve and go away in a couple of days. Do not worry but avoid using cannabis in future.

Best wishes.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor